Dec 31, 2003
Hi from Madrid. I am not on meds. Do I have to wait till my face alters drastically because of hiv infection or may I have some facial surgery now that I have these subtle changes ?
Response from Dr. Moyle
If you getting facial changes while naive to meds they may be simply part of your natural aging process. Have a look at you Dad's face and see if you subtle changes are similar to his age related changes. If you results are good and you are well it is unlikely to be related to HIV, wasting etc. Regards Graeme Moyle
Getting rid of my 'pot belly'
I stop medication westing continues
- Oral And Vaginal Sex With Same Condom
- Penis Was Touching The Inside Of The Toilet Bowl
- Odds Of Getting Hiv With One Time Exposure To Hiv Positive
- Five Different Types Of Aids Symptoms
- How Long Do It Takes To Get Hiv Results Back From A Hospital?
- If I Tested Negative But My Partner Is Positive Am I Hiv Positive Also?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.